# SDR ASAA11510457

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 11,678 hours, 3,766 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR (FWD SERVICE) BINDS AND WILL NOT CLOSE.  ADJUSTED CENTERING GUIDE REF B737NG AMM 52 41 00 PAG 14 STEP R, OPS CHECK GOOD.
